An L2-stability estimate for periodic nonuniform sampling in higher dimensions

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We consider sampling strategies for a class of multivariate bandlimited functions f that have a spectrum consisting of disjoint frequency bands. Taking advantage of the special spectral structure, we provide formulas relating f to the samples f(y),y∈X, where X is a periodic nonuniform sampling set. In this case, we show that the reconstruction can be viewed as an iterative process involving certain Vandermonde matrices, resulting in a link between the invertibility of these matrices to the existence of certain sampling sets that guarantee a unique recovery. Furthermore, estimates of inverse Vandermonde matrices are used to provide explicit L2-stability estimates for the reconstruction of this class of functions.

Original languageEnglish (US)
Pages (from-to)361-372
Number of pages12
JournalLinear Algebra and Its Applications
StatePublished - Oct 15 2018

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


  • Inverse Vandermonde matrices
  • Periodic nonuniform sampling
  • Stable sampling


Dive into the research topics of 'An L2-stability estimate for periodic nonuniform sampling in higher dimensions'. Together they form a unique fingerprint.

Cite this